Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2018, Volume 63, Issue 1, Pages 89–116 (Mi tvp5143)  

This article is cited in 2 scientific papers (total in 2 papers)

Convergence rate estimates in the global CLT for compound mixed Poisson distributions

I. G. Shevtsovaabc

a Zhejiang Sci-tech University
b Federal Research Center "Computer Science and Control" of Russian Academy of Sciences, Moscow
c Lomonosov Moscow State University, Faculty of Computational Mathematics and Cybernetics

Abstract: Using the estimates of the accuracy of the normal approximation to distributions of Poisson-binomial random sums from [I. G. Shevtsova, Theory Probab. Appl., 62 (2018), pp. 278–294], we obtain moment-type estimates of the rate of convergence in the central limit theorem for Poisson and mixed Poisson random sums in the uniform and mean metrics. As corollaries, we provide estimates of the accuracy of the approximation to distributions of negative binomial random sums by the normal law (with the growth of the shape parameter) and by the variance-gamma mixture of the normal law (as the “success probability” tends to zero); in particular, we present estimates of the accuracy of the Laplace approximation to distributions of geometric random sums.

Keywords: Poisson random sum, geometric random sum, compound Poisson distribution, central limit theorem (CLT), convergence rate estimate, normal approximation, Laplace distribution, Berry–Esseen inequality, asymptotically exact constant.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation МД-2116.2017.1
Russian Foundation for Basic Research 15-07-02984-а
16-31-60110-мол_а_дк
The work was supported by the Grant of the President of Russia (project MD-2116.2017.1) and by the Russian Foundation for Basic Research (projects 15-07-02984-a and 16-31-60110-mol_a_dk).


DOI: https://doi.org/10.4213/tvp5143

Full text: PDF file (670 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2018, 63:1, 72–93

Bibliographic databases:

Received: 13.05.2017
Accepted:22.06.2017

Citation: I. G. Shevtsova, “Convergence rate estimates in the global CLT for compound mixed Poisson distributions”, Teor. Veroyatnost. i Primenen., 63:1 (2018), 89–116; Theory Probab. Appl., 63:1 (2018), 72–93

Citation in format AMSBIB
\Bibitem{She18}
\by I.~G.~Shevtsova
\paper Convergence rate estimates in the global CLT for compound mixed Poisson distributions
\jour Teor. Veroyatnost. i Primenen.
\yr 2018
\vol 63
\issue 1
\pages 89--116
\mathnet{http://mi.mathnet.ru/tvp5143}
\crossref{https://doi.org/10.4213/tvp5143}
\elib{https://elibrary.ru/item.asp?id=32428153}
\transl
\jour Theory Probab. Appl.
\yr 2018
\vol 63
\issue 1
\pages 72--93
\crossref{https://doi.org/10.1137/S0040585X97T988927}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000448195400005}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85064756818}


Linking options:
  • http://mi.mathnet.ru/eng/tvp5143
  • https://doi.org/10.4213/tvp5143
  • http://mi.mathnet.ru/eng/tvp/v63/i1/p89

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Oliveira G. Barreto-Souza W. Silva R.W.C., “Convergence and Inference For Mixed Poisson Random Sums”, Metrika  crossref  isi
    2. N. A. Slepov, “Skorost skhodimosti raspredelenii geometricheskikh summ k zakonu Laplasa”, Teoriya veroyatn. i ee primen., 66:1 (2021), 149–174  mathnet  crossref
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:383
    Full text:25
    References:43
    First page:30

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021